Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

I am 15 year old girl & have been taking antibiotics for my cavities. What could be this & what is the treatment for it ?

I'm 15 year old girl. I'm 5'2, 88 lbs and a virgin. Recently I've been taking antibiotics for my cavities . Ive been having some brown discharge with a bit of blood spottings ( barely there blood spottings) but the brown discharge is something I get at the end of my period. My last period was exactly a month ago from today. But Im having this very rare brown discharge few days ago ( a day before I started taking antibiotics) I've read online that it could be STDs or some sort of genital infections. I need help!! I don't know what's going on. Please help! :(
Asked On : Sun, 26 Sep 2010
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
THanks for the query

If u r a virgin then it is least likely that u are having an STD. The brown discharge which is weird might be clots. I suggest u wait and see if u get white discharge, if so u might have to go to a gynaec.
In u STD is ruled out

Have a healthy living
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor